Can Someone Need Rehab for Lorazepam?

Can Someone Need Rehab for Lorazepam?

A lot of people that take the drug Lorazepam often want to get off the drug and don’t know how. Lorazepam is a benzodiazepine. Lorazepam is often used to treat anxiety. It is highly addictive if taken longer than the bottle suggests. Often, your doctor may prescribe them to you for a few months or a few years. Once your body gets addicted to a benzodiazepine, it is extremely difficult to get off the drug. If not done correctly, a person can have a seizure or the feelings of hallucinations, headaches, suicidal thoughts and so much more. It is important to contact a professional detox center/rehab for advice on how to get off this drug safely.

This drug is highly addictive. Most people don’t understand how the drug gets addicted to your body if a psychiatrist prescribes this to you. A lot of people take Lorazepam thinking that it is like taking an aspiring. Some people think that if they just stop taking the drug, its okay and nothing bad is going to happen. However, this is not the case and many people find out later on that they are going through a withdrawal when they stop taking the drug cold turkey.

When your body becomes addicted to this drug, you may feel: irritability, nausea, abdominal pain and memory problems. Lorazepam acts on your central nervous system. It effects the way that chemicals are produced in the brain.

Here is a little history of the drug. It was founded in 1977 and it was originally called Ativan. It was meant to treat seizures, insomnia and to calm aggressive patients. However, as time moved on, it was found to be beneficial for people with anxiety.

Some people that have Lorazepam abuse, complain of the following symptoms:

• Headaches
• Bad Body Balance
• Blurry Vision and visual problems
• Depression and anxiousness

For many people, benzodiazepines are one of the hardest withdrawals that a person can ever go through. Websites like benzobuddies.org covers a lot of topics from people addicted to the drug and trying to come off the drug. It has many guest post stories of addiction.

A lot of people that have come off of Lorazepam say that they have problems with their memory. Students often have trouble remembering what they have studied because of the effects from the drug. When the drug is stopped abruptly, a person can experience convulsions, rapid heartbeat, hypersensitivity to light and muscle cramping. It often takes a long time to feel “normal” again for a lot of people after they get out of rehab. It is best to consult with your psychiatrist at your treatment center as to how to get off this drug safely. Everyone tapers differently from this drug. One person may experience a rise in blood pressure and another person may experience nothing at all.

No Comments

Post A Comment

HARP Treatment Center YOUR CHANCE TO START OVER BEGINS HERE.
Send us an email to get back to being you, today.